# SDR GTIA2019102434718

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 1,696 hours, 757 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM 11,500' TO THE GROUND ON AND OFF DIRTY SOCK SMELL - STRONG AT TIMES-PERFORMED PAC 1 OPS CHECK & BURN FOR 30 MINUTES WITH EMGINE 2. NOODORS DETECTED. A/C OK FOR SERVICE IAW AMM 5-50-00-810-831
